List of citations in Numdam for : Law of large numbers for a class of superdiffusions

Annales de l'I.H.P. Probabilités et statistiques, Volume 42 (2006) no. 2, p. 171-185

Harris, S. C.; Knobloch, R.; Kyprianou, A. E.

Annales de l'I.H.P. Probabilités et statistiques, Volume 46 (2010) no. 1, p. 119-134

Engländer, János; Harris, Simon C.; Kyprianou, Andreas E.

Annales de l'I.H.P. Probabilités et statistiques, Volume 46 (2010) no. 1, p. 279-298

Engländer, János

Annales de l'I.H.P. Probabilités et statistiques, Volume 45 (2009) no. 1, p. 1-6

Engländer, János

Annales de l'I.H.P. Probabilités et statistiques, Volume 44 (2008) no. 3, p. 490-518